Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Generalized solutions of quasilinear differential inequalities. I. Elliptic operators


Author: Neil S. Trudinger
Journal: Bull. Amer. Math. Soc. 77 (1971), 576-579
MSC (1970): Primary 35B45, 35D10, 35J15, 35J60; Secondary 34J70
DOI: https://doi.org/10.1090/S0002-9904-1971-12759-3
MathSciNet review: 0277887
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35B45, 35D10, 35J15, 35J60, 34J70

Retrieve articles in all journals with MSC (1970): 35B45, 35D10, 35J15, 35J60, 34J70


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12759-3